Translator Disclaimer
2014 Generalized Hermite -Hadamard type integral inequalities for functions whose 3rd derivatives are s-convex
Mehmet Zeki Sarikaya, Hüseyin Budak
Author Affiliations +
Tbilisi Math. J. 7(2): 41-49 (2014). DOI: 10.2478/tmj-2014-0015

Abstract

In this paper, we have established Hermite-Hadamard type inequalities for functions whose 3rd derivatives are s-convex depending on a parameter. These results have generalized some relationships with [4].

Citation

Download Citation

Mehmet Zeki Sarikaya. Hüseyin Budak. "Generalized Hermite -Hadamard type integral inequalities for functions whose 3rd derivatives are s-convex." Tbilisi Math. J. 7 (2) 41 - 49, 2014. https://doi.org/10.2478/tmj-2014-0015

Information

Received: 17 June 2014; Accepted: 12 November 2014; Published: 2014
First available in Project Euclid: 12 June 2018

zbMATH: 1305.26055
MathSciNet: MR3313054
Digital Object Identifier: 10.2478/tmj-2014-0015

Subjects:
Primary: 26D07
Secondary: 26A33, 26D10, 26D15

Rights: Copyright © 2014 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.7 • No. 2 • 2014
Back to Top